# SDR SIMA20130116009

- Difficulty date: January 16, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,154 hours, 29,951 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3458 THE CREW REPORTED THAT ON LANDING GEAR RETRACTION THEY HAD A CONSTANT BANGING NOISE WITH RIGHT MAIN GEAR LIGHT CYCLING FROM WHITE (UP) TO AMBER (UNSAFE).  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ELECTRICAL CONNECTOR BOTTOM ON RIGHT UPLOCK BOX PROX SWITCH LOOSE.  RE-INSTALLED IAW EMB 145 AMM 32-33-10 AND C/W EXT AND RETRACTION, THE OPERATIONAL TEST CHECK WAS GOOD IAW EMB 145 AMM 33-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
